| Model Number |
UNI GLENOID-PERIPHERAL LOCK SCRW |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
02/05/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
Event or Problem Description
It was reported during a revision total shoulder replacement procedure the ar-9145-36 universal glenoid peripheral locking screw broke at the head/ shaft junction upon insertion.The rep reported the screw head was retrieved, but the shaft was retained in the bone.The hex screw driver was used to insert the screw.The retrieved broken screw head will be returning for evaluation.